A Note on Pair of Left Centralizers in Prime Ring with Involution

Download PDF


DOI: 10.46793/KgJMat2102.225M


The purpose of this paper is to study pair of left centralizers in prime rings with involution satisfying certain identities.


Prime ring, centralizing mapping, involution.


[1]   S. Ali and N. A. Dar, On centralizers of prime rings with involution, Bull. Iranian Math. Soc. 41(6) (2015), 1465–1475.

[2]   A. Ali and M. Yasen, A note on automorphisms of prime and semiprime rings, Kyoto J. Math. 45(2) (2005), 243–246.

[3]   M. Ashraf and S. Ali, On left multipliers and the commutativity of prime rings, Demonstr. Math. 41(4) (2008), 764–771.

[4]   K. I. Beider, W. S. Martindale and A. V. Mikhalev, Rings with Generalized Identities, Monographs and Textbooks in Pure and Applied Mathematics 196(11), Marcel Dekker, New York, 1996.

[5]   N. Divinsky, On commuting automorphisms of rings, Transactions of the Royal Society of Canada. Section 3 49(3) (1955), 19–22.

[6]   I. R. Hentzel and T. El-Sayiad, Left centralizers of rings that are not semiprime, Rocky Mountain J. Math. 41(5) (2011), 1471–1482.

[7]   I. N. Herstein, Ring with Involution, University of Chicago Press, Chicago, 1976.

[8]   J. Luh, A note on automorphisms of rings, Amer. Math. Monthly 77 (1970) 61–62.

[9]   B. Nejjar, A. Kacha, A. Mamouni and L. Oukhtite, Commutativity theorems in rings with involution, Comm. Algebra 45 (2017), 698–708.

[10]   L. Oukhtite, Left Multipliers and Lie ideals in rings with involution, Int.J. Open Problems Compt. Math. 3(3) (2010), 267–277.

[11]   L. Oukhtite, Left multipliers and Jordan ideals in rings with involution, Afr. Diaspora J. Math. 11(1) (2011), 24–28.

[12]   E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100.

[13]   M. F. Smiley, Remarks on commuting automorphisms, Amer. Math. Monthly 63 (1956), 466–470.

[14]   J. Vukman, An identity related to centralizer in semiprime rings, Comment. Math. Univ. Carolin. 40 (1999), 447–456.

[15]   J. Vukman, Centralizers on semiprime rings, Comment. Math. Univ. Carolin. 42(2) (2001), 237–245.

[16]   J. Vukman and K. U. Irena, On centralizers of semiprime rings with involution, Studia Sci. Math. Hungar. 41(1) (2006), 61–67.

[17]   B. Zalar, On centralizer of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), 609–614.